Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Took naproxyn, ibuprophen for sever headache. No relief. No headache history. Medical attention required?

Beginning last night through to now, I have a severe headache but have taken 1 naproxyn last night and 800mg of Ibuprophen this morning and it has not eased the pain at all. It is a strong pain from my forehead , temples covering the top of my head all the way to the back. My neck however feels fine. The best way I can describe it is it feels as though my brain is pushing against my skull , trying to escape! I do not have a history of headaches and I only get about one a year that may require tylenol or Ibuprofen . Should I seek medical attention or just wait it out?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing HCM.Yes,you need medical attention as sudden headaches without any previous history must have medical attention and that too your headache is not relieved by painkillers.Sometimes migraine headaches will not be reduced with simple NSAIDs but sumatryptan is used to reduce those headaches try tab.headset 25mg.Dont take any stress and hrydrate yourself by drinking more water.Thank you.
Answered: Mon, 15 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor